Could some of you out there please read my profile and tell me what you thnk about my daily meds? They have worked for over a year now and I do not see any other options. Anyone else with similar issues may have some ideas? my profile name is Centxbear in Texas. Thanks
I wouldn't take aderall ,if can cause anxiety and most people who are add or ahda already have anxiety,stress among other things.
I wouldn't take anything for the add or adhd,you see my son was on aderall and concerta and then he started to having seizures.and you can revers the side effects that the medicines they give you once you have them ,just take more medicine to try help deal with the side effects and hope they help.
you see I worry every day now that my son who is now 10 years old will die at any time and I can't take back time and wish I could.and if he does live longer than his dad and I who will take care of him because he may never be able to.
I pray a lot for him and others who are going threw these things,and with out my faith in god I would not have made it threw this as long as I have.
I am so sorry to hear about your son. I do not think that doctors should be medicating these children with these meds the way they do. When I was 16, they wanted to put me on Ritilan and my mom said absolutely not. I made it through high school but did poorly in collage. I soon dropped out. When I was 26 I took Adderall (adderrall) from 1996 to 2000 before I moved to Texas. I stopped and had to start agin last year. I am an adult now and I had to make a decision based on what I was dealing with at the time. Doctors, most of them, do not go about prescribing these meds corrrectly. I had to take an MRI, tons of blood work and several other heart related test before they would prescribe me the medication. At the time I thought it was just to get money out of my insurance, but after reading some of the stories about medications, I am glad they did all of the testing.
The problem is that I am taking the Adderall (adderrall) for ADD and Chronic Fatigue Syndrome. I would rather not take any of the meds I take, but the contact and exposure to the toxins I was breathing caused irreversable endochrine disruption. I got to where I could not even drive my car safely. I had two accidents in less than a year and a whole bunch of other problems. Doctors kept telling me I was depressed and I knew that was not right. They also tried to get me to take SSRI"s and I balked at the idea. I am not depressed at all. I finally tried one and it caused me to swell up and I tried another and after my third attempt, I ended up in the ER barely able to breath. I just could not concetrate at all. The doctor that I was seeing told me that the damage may have caused my ADD to become worse than it was when I was young and that it never completely goes away, you just get to where you can cope with it better as an adult and sometimes do not require medication.
I know you are worried sick and I would be too. Just don't get your self into a situation where you need help from medication. When my mom was sick and dying of cancer, I worried so much that they put me on a "mild tranquilizer" called Xanax. Turns out it was not so mild and after about six months I was taking them all day everyday. I finally tappered off them on a daily basis and I still have to take them for panic attacks occasionally, not everyday like I use to. My Testosterone is very low for my age and I have these attacks much like menopause where I get hot and start to sweat intensely. This is also related to the endocrine damage. I can tell when it is coming on and it is usually at the worst possible time, like a meeting or at the theater or even a nice dinner out. It is really embarrissing to be the only person in the room that looks as if he was just hosed down with water and the room temp is 68 degrees.
Again , I will be thinking of you and hope that everything works out with your son, your faith should help you get through the tuff times and also as hard as it may be, keep a positive outlook. May God be with you and help you get through this terrible ordeal. Centxbear
It is to late I am on medicine and can't help but worry,some days are better then others.But I do pray a lot and with out my faith in God I wouldn't have made it threw it as good as I have.and with out other people for my son and family.
Have they ever done and egg on you?If they have not I would ask them to,just to be on the safe side.
I to wish they wouldn't give these medicines to children and wish I had never listen to the school and had to put on anything and have blame my self many times for what he is going threw.
Thank you for your wishes and hope you are going better.
I am also sorry about your mom,and know that must have been so hard for you to go threw.
Please get an egg if you have not, to make sure there is know damage to your brain ,from every thing you have been on or been threw.And sometimes they don't show up on egg and you can't tell you have anything wrong with you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.